# SDR CHQA20120806270

- Difficulty date: August 6, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 25,884 hours, 20,964 cycles
- Engine: Allsn AE3007A
- Engine time: 20,950 hours, 18,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON CENTER FUSELAGE I FLOOR STRUCTURE LEFT OMEGA BEAM AT FRAME 20.  THE CENTER FUSELAGE I FLOOR STRUCTURE LEFT OMEGA BEAM AT FRAME 20 WAS REPAIRED IN ACCORDANCE WITH SRM 53-00-10.
